# SDR SWAA2022080934875

- Difficulty date: July 21, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 39,762 hours, 29,299 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: L/H VAPOR BARRIER CRACK / [01] MEASUREMENTS;[02] PERFORMED VISUAL INSPECTION AT L\H VAPOR BARRIER FOUND CRACK AND 11' AND FOUND CONTAMINATION PER B737SRM 51-70-04-2R-0PARAGRAPH(4.A) AND B737 NTM 51-05-01 PART 1;[03] PERFUMED STOP DRILL SIZE 0.25' DIAMETER AT THE END OF CRACK PER B737 SRM 57-10-10-2RPARAGRAPF (6.A);[04] APPLIED DRY OUT 24.HR PROCESS AT VAPOR BARRIER PER B737 SRM 51-70-04-2R-0 PARAGRAPH(4.D);[05] VERIFIED 1-4;[06] OK TO INSTALL REPAIR.;[07] APPLIED PERMANENT REPAIRED AT L\H VAPOR BARRIER AND PERFORMED TAP TEST ON REPAIR  AREA NO DELAMINATION FOUND PER B737NTM PART 1 51-05-01 AND B737 SRM 51-70-04-2R-0 MATERIAL USED RESIN EY 3804 PO# 1778994 AND FIBER CLASS PO# 1690463;[08] VERIFIED 7. OK TO OPEN HOLES AND PAINT;[09] OPENED HOLES ON REPAIR AREA PER REF B737 SRM 51-40-05-0G-0;[10] RESTORED FINISH ON VAPOR BARRIER PER REF B737 AMM 51-21-73-370-803;[11] ACCOMPLISHED PERMANENT REPAIR OF DAMAGE VAPOR BARRIER AT LT MAIN W/W BS 663 PER REF B737 SRM 51-70-04-2R-0.;[12] (RII) VERIFIED STEPS #9 AND #10; HOLES OPENED AND FINISH RESTORED.;[13] (RII) FINAL INSPECTION; ACCOMPLISHED PERMANENT REPAIR.
